# SDR QXEA200601765

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - BAGGAGE DOOR EXTERNAL SKIN HAS WORKING.  SMOKING RIVETS, STATION X592/Z134.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
